# SDR P5CA9701133

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal Plate
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG 8TH STAGE PNEUMATIC DUCT SWIVAL JOINT SEAL PLATE IS CRACKED AT WELD SEAL AREA LOCATED JUST ABOVE OIL TANK.  CHECKED AREA REPAIRED PER REF TAG S/N DY0508, REF CWS NR 858535.
